# SDR UPS98226473

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT ELEVATOR TRAILING EDGE FASTENER HOLES FOUND CRACKED AND DAMAGED.  DAMAGE BLENDED OUT AND REPAIR CARRIED OUT IAW SRM 55-20-3, FIG 2.
